Asked by Anonymous
Last night I felt sick so I took 2 alka seltzer plus tablets and 4 nyquil gel pills and 4 dayquil gel pills. And a sucret thingy. I felt weird, and woke up in the middle of the night and the room was spinning, and I thought the walls were falling in on me. I was so convinced that they were that I was like holding on to my bed for my life. Anyways, I feel kinda nauseous now. It's really weird feeling. Kinda, dizzy, too. And I don't know what to do. i'm getting kinda scared.
I know it is going to be hard, but I think you should tell someone you trust, like a friend, a family member? If not, phone somewhere like Childline and ask? If the symptoms of dizziness continue, I’d go and talk to a professional about it. The dizziness is normal if you take a lot of pills at the same time, but should die down soon. I hope you’re okay sweetie, lots of love <3
I hate her FLAG headdress feather thing she wears at her concerts and in the flag video. I miss the rat ears.
As someone who has been to a psychiatric ward, twice, I think she is over reacting about the whole experience. Yes, it’s not comfortable, but treatment isn’t supposed to be comfortable. I just don’t want Autumn to prevent people from getting help they need.